How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 15235
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

I need to ask a doctor a question, its a general question

This answer was rated:

Hello
JA: Hi. How can I help?
Customer: I need to ask a doctor a question
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: its a general question regarding taking medication
JA: What medications do you take daily? Are you allergic to any medications?
Customer: The question is: If you have essential tremor and you are put on Sertraline (antidepressant) and the drug makes your tremor worse.
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: 1. should you stop the medication 2. will the tremor go back to normal when stopping the medication

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

Please hold on while I type out your answer. This can take a few minutes.

If the sertraline is making your tremor worse, you can stop it after discussing with your doctor. Your doctor will prescribe other anti depressants for you.

Yes, the tremor will go back to your previous state within 1 week.

Hope I have been able to clarify the situation for you and helped in resolving your query.
If you are happy with my service, your 5-star rating at this time is most welcome.. If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti

Customer: replied 9 days ago.
Thank you so much doctor. I am happy to stay with this medication as it has helped with my anxiety. I had read online that not all tremors from sertraline went after stopping - so I was really worried as my tremor is worse since being on the sertraline. But if you say it will stop after stopping the medication then I feel re assured. I will hopefully not be on the medication for too much longer.

Dont worry, it will go back to normal once you stop the medicine.

Dr. P. Jyoti and 2 other Medical Specialists are ready to help you